Weak stability of almost regular contact foliations

Augustin Banyaga, Philippe Rukimbira

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We prove that on a compact manifold, a contact foliation obtained by a small C1 perturbation of an almost regular contact flow has at least two closed characteristics. This solves the Weinstein conjecture for contact forms which are C1-close to almost regular contact forms.

Original languageEnglish (US)
Pages (from-to)16-27
Number of pages12
JournalJournal of Geometry
Volume50
Issue number1-2
DOIs
StatePublished - Jul 1 1994

Fingerprint

Contact Form
Foliation
Contact
Small Perturbations
Compact Manifold
Closed

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Cite this

Banyaga, Augustin ; Rukimbira, Philippe. / Weak stability of almost regular contact foliations. In: Journal of Geometry. 1994 ; Vol. 50, No. 1-2. pp. 16-27.
@article{e3afda1366794dd08c0408290894eef3,
title = "Weak stability of almost regular contact foliations",
abstract = "We prove that on a compact manifold, a contact foliation obtained by a small C1 perturbation of an almost regular contact flow has at least two closed characteristics. This solves the Weinstein conjecture for contact forms which are C1-close to almost regular contact forms.",
author = "Augustin Banyaga and Philippe Rukimbira",
year = "1994",
month = "7",
day = "1",
doi = "10.1007/BF01222659",
language = "English (US)",
volume = "50",
pages = "16--27",
journal = "Journal of Geometry",
issn = "0047-2468",
publisher = "Birkhauser Verlag Basel",
number = "1-2",

}

Weak stability of almost regular contact foliations. / Banyaga, Augustin; Rukimbira, Philippe.

In: Journal of Geometry, Vol. 50, No. 1-2, 01.07.1994, p. 16-27.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Weak stability of almost regular contact foliations

AU - Banyaga, Augustin

AU - Rukimbira, Philippe

PY - 1994/7/1

Y1 - 1994/7/1

N2 - We prove that on a compact manifold, a contact foliation obtained by a small C1 perturbation of an almost regular contact flow has at least two closed characteristics. This solves the Weinstein conjecture for contact forms which are C1-close to almost regular contact forms.

AB - We prove that on a compact manifold, a contact foliation obtained by a small C1 perturbation of an almost regular contact flow has at least two closed characteristics. This solves the Weinstein conjecture for contact forms which are C1-close to almost regular contact forms.

UR - http://www.scopus.com/inward/record.url?scp=34249771839&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249771839&partnerID=8YFLogxK

U2 - 10.1007/BF01222659

DO - 10.1007/BF01222659

M3 - Article

AN - SCOPUS:34249771839

VL - 50

SP - 16

EP - 27

JO - Journal of Geometry

JF - Journal of Geometry

SN - 0047-2468

IS - 1-2

ER -